MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number G3003063
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with cervical spondylotic myelopathy underwent anterior cervical fusion at levels c5-th1.On an unknown date, post op, the caudal side of plate backed out.Prolonged hospitalization was due to re-operation.Re-fixation was performed by increasing the size of the plate by one size and the screw diameter by one size.Patient issue was resolved.
 
Additional Manufacturer Narrative
Additional information: x-ray image review: post-op ct/ x-ray from c5-6/c6-7/c7-t1 anterior cervical discectomy fusion show the bottom edge of the plate pulled away from t1.There is a spondylolisthesis at c7/t1.There appears to be flattening of the infusion.Infusion c7 osteophyte to accommodate placement of the plate.It is useless what the intra-op images showed or too soon post-op these were taken.Fusion has not occured in the interbody graft.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7302975
Report Number1030489-2018-00297
Device Sequence Number16712880
Product Code KWQ
UDI-Device Identifier00643169327078
UDI-Public00643169327078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2024
Device Catalogue NumberG3003063
Device Lot Number0524857W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCREWS AND SPACER
Outcome Attributed to Adverse Event Required Intervention;